RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie Impériale des Sciences de St.-Pétersbourg. VI série, 1908, Volume 2, Issue 6, Pages 483–496 (Mi izv7390)  

Sur quelques cas du théorème sur la limite de probabilité

A. Markov


Full text: PDF file (1117 kB)

Bibliographic databases:
Received: 04.03.1908

Citation: A. Markov, “Sur quelques cas du théorème sur la limite de probabilité”, Bulletin de l'Académie Impériale des Sciences de St.-Pétersbourg. VI série, 2:6 (1908), 483–496

Citation in format AMSBIB
\Bibitem{Mar08}
\by A.~Markov
\paper Sur quelques cas du th\'eor\`eme sur la limite de probabilit\'e
\jour Bulletin de l'Acad{\'e}mie Imp{\'e}riale des Sciences de St.-P{\'e}tersbourg. VI s{\'e}rie
\yr 1908
\vol 2
\issue 6
\pages 483--496
\mathnet{http://mi.mathnet.ru/izv7390}
\zmath{https://zbmath.org/?q=an:39.0292.01}


Linking options:
  • http://mi.mathnet.ru/eng/izv7390
  • http://mi.mathnet.ru/eng/izv/v2/i6/p483

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:70
    Full text:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019